# SDR DALA2023090507195

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER LONGERON 18 RH BTW STA Y 889 AND 908 AT PAX CABIN. SUMMARY OF NRC 00653: CORROSION LEVEL 2. PRODUCTION DOUBLER LONGERON 18 RH BTW STA Y 889 AND 908 AT PAX CABIN WAS REPLACED PER DWG 9910151 REV CH. (LP #2952799)
